MathSciNet Relay Station
MathSciNet bibliographic data
MR1386128 (97a:53056) 53C21 (35J60 58G30)
Kim, Seongtag Scalar curvature on noncompact complete Riemannian manifolds. Nonlinear Anal. 26 (1996), no. 12, 1985–1993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement